# SDR UIEA200700120

- Difficulty date: March 2, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 98,608 hours, 17,063 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15201566
- Condition: Cracked
- Location: Bs 1816
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO COMPARTMENT SEAT TRACK AT STATION 1816, LBL 99 HAS CRACK CROWN LUGS.  ACCOMPLISHED PERMANENT REPAIR AS PER 747-200 SRM 53-10-05 FIG 1A, ALSO, REFERENCE ATLAS AIR EO 4753A921.
